Keyword : linkable ring signature


Sub-Linear Size Traceable Ring Signatures without Random Oracles
Eiichiro FUJISAKI 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2012/01/01
Vol. E95-A  No. 1 ; pp. 151-166
Type of Manuscript:  Special Section PAPER (Special Section on Cryptography and Information Security)
Category: Authentication
Keyword: 
traceable ring signaturesub-linear size ring signaturelinkable ring signatureGroth-Sahai proofs
 Summary | Full Text:PDF(339.3KB)